Header

UZH-Logo

Maintenance Infos

Uniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions


Antontsev, Stansislav Nikolaevich; Chipot, Michel C (2013). Uniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions. Communications on Pure and Applied Analysis, 12(4):1527-1546.

Abstract

The paper addresses the Dirichlet problem for the doubly nonlinear parabolic equation with nonstandard growth conditions: ut = div (a(x, t, u)|u|α(x, t)|∇u|p(x, t)-2 with given variable exponents α(x, t) and p(x, t). We establish conditions on the data which guarantee the comparison principle and uniqueness of bounded weak solutions in suitable function spaces of Orlicz-Sobolev type.

Abstract

The paper addresses the Dirichlet problem for the doubly nonlinear parabolic equation with nonstandard growth conditions: ut = div (a(x, t, u)|u|α(x, t)|∇u|p(x, t)-2 with given variable exponents α(x, t) and p(x, t). We establish conditions on the data which guarantee the comparison principle and uniqueness of bounded weak solutions in suitable function spaces of Orlicz-Sobolev type.

Statistics

Citations

Dimensions.ai Metrics
5 citations in Web of Science®
6 citations in Scopus®
6 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

79 downloads since deposited on 06 Dec 2013
36 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:July 2013
Deposited On:06 Dec 2013 12:11
Last Modified:16 Feb 2018 18:31
Publisher:American Institute of Mathematical Sciences
ISSN:1534-0392
OA Status:Hybrid
Publisher DOI:https://doi.org/10.3934/cpaa.2013.12.1527

Download

Download PDF  'Uniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 425kB
View at publisher